MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) at 13:05, dr.(b)(6) a closed drainage of the left thoracic cavity and used a peripherally inserted central venous catheter statlock catheter fixator 2 times to fix it.On (b)(6) 2024, 17:50, p-shift bedside handover, checking the patient's left thoracic drainage tube, and found that the peripherally inserted central venous catheter statlock catheter fixator was broken, immediately inform the nurse manager, bedside doctor, and give the dressing tape properly fixed, again check the drainage tube is smooth, no twisting, puncture sterile dressing intact, no oozing.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20878624
Report Number3006260740-2024-07310
Device Sequence Number18063124
Product Code KMK
UDI-Device Identifier00801741081507
UDI-Public(01)00801741081507(11)240203(17)261228(10)JUJN8605
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCV0220CE
Device Lot NumberJUJN8605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown